MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSEBOX; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSEBOX; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number LS-FSP-100
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) captures the reportable event of center image lost.Although expected, the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fusebox was used during a colonoscopy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the fusebox presented a blue fuzzy image intermittently.The anatomy of the patient was not visible on the center image when the fuzzy image occured.The procedure was completed with another fuse box.There were no patient complications reported as a result of this event.

Brand Name
FUSEBOX
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8130468
Report Number3005099803-2018-61608
Device Sequence Number13824649
Product Code PEA
UDI-Device Identifier00840253104267
UDI-Public00840253104267
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-FSP-100
Device Catalogue Number60098
Device Lot NumberF1M0734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1